# SDR SWAA2015110245614

- Difficulty date: October 6, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 67,733 hours, 54,784 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6545321
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT MLG, SUPPORT BEAM FITTING INBD UPPER HOLE CORRODED, AROUND UPPER PART OF HOLE.  R & R FITTING IAW EA.
